12 . November , 2018 - Monday
Check todays hot topics or new products

Find a Drug: Advanced

Please Sign in or Register

All about: Migrazone

Big Image

Generic Name: acetaminophen, dichloralphenazone, and isometheptene (a seet a MIN oh fen, dye klor al PHEN a zone, and eye so meh THEP teen)
Brand Names: Duradrin, Isocom, Midrin, Migquin, Migratine, Migrazone

What is Migrazone (acetaminophen, dichloralphenazone, and isometheptene)?

Acetaminophen is a pain reliever and a fever reducer.

Dichloralphenazone is a sedative that slows down your central nervous system (brain and nerve impulses), causing relaxation and pain relief.

Isometheptene causes constriction (narrowing) of blood vessels (arteries and veins). This is important in the treatment of headaches.

The combination, acetaminophen, dichloralphenazone, and isometheptene, is used to treat tension (or muscle contraction) and vascular (migraine) headaches.

Acetaminophen, dichloralphenazone, and isometheptene may also be used for purposes other than those listed in this medication guide.

What is the most important information I should know about Migrazone (acetaminophen, dichloralphenazone, and isometheptene)?

Use caution when driving, operating machinery, or performing other hazardous activities. Dichloralphenazone may cause drowsiness or dizziness. If you experience drowsiness or dizziness, avoid these activities. Avoid alcohol. Alcohol taken during therapy with acetaminophen, dichloralphenazone, and isometheptene can be very damaging to your liver and can increase drowsiness and dizziness. Never take more acetaminophen, dichloralphenazone, and isometheptene than is prescribed for you. If your pain is not being adequately treated, talk to your doctor.

Avoid other over-the-counter and prescription products that contain acetaminophen. Too much acetaminophen could be dangerous. Talk to your doctor or pharmacist before taking any over-the-counter preparations.

What should I discuss with my healthcare provider before taking Migrazone (acetaminophen, dichloralphenazone, and isometheptene)?

Do not take acetaminophen, dichloralphenazone, and isometheptene without first talking to your doctor if you drink more than three alcoholic beverages per day or if you have had alcoholic liver disease. You may not be able to take acetaminophen, dichloralphenazone, and isometheptene, or you may require a lower dose. Do not take acetaminophen, dichloralphenazone, and isometheptene if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days. Dangerous side effects could result.

Before taking this medication, tell your doctor if you have

  • kidney or liver disease;
  • glaucoma;

  • high blood pressure or heart disease; or

  • poor circulation.

You may not be able to take acetaminophen, dichloralphenazone, and isometheptene, or you may require a lower dose or special monitoring during treatment if you have any of the conditions listed above.

It is not known whether acetaminophen, dichloralphenazone, and isometheptene will harm an unborn baby. Do not take this medication without first talking to your doctor if you are pregnant. It is also not known whether acetaminophen, dichloralphenazone, and isometheptene will harm a breast-feeding baby. Do not take this medication without first talking to your doctor if you are breast-feeding a baby.

How should I take Migrazone (acetaminophen, dichloralphenazone, and isometheptene)?

Take acetaminophen, dichloralphenazone, and isometheptene exactly as directed by your doctor or follow the instructions on the package. If you do not understand these instructions, ask your pharmacist, nurse, or doctor to explain them to you.

Take each dose with a full glass of water. Never take more acetaminophen, dichloralphenazone, and isometheptene than is prescribed for you. If your pain is not being adequately treated, talk to your doctor.

Do not share this medication with anyone else.

Store this medication at room temperature away from heat, moisture, and the reach of children.

What happens if I miss a dose?

Take the missed dose as soon as you remember. Do not take a double dose of this medication. Wait the prescribed amount of time before taking your next dose.

If you are taking acetaminophen, dichloralphenazone, and isometheptene on an as-needed basis, missing a dose is not usually a problem. Take the missed dose as soon as you remember and do not take another dose for the amount of time prescribed by your doctor.

What happens if I overdose?

Seek emergency medical attention.

Symptoms of an acetaminophen, dichloralphenazone, and isometheptene overdose are unknown but drowsiness and dizziness would be expected.

What should I avoid while taking Migrazone (acetaminophen, dichloralphenazone, and isometheptene)?

Use caution when driving, operating machinery, or performing other hazardous activities. Dichloralphenazone may cause drowsiness or dizziness. If you experience drowsiness or dizziness, avoid these activities. Avoid alcohol. Alcohol taken during therapy with acetaminophen, dichloralphenazone, and isometheptene can be very damaging to your liver and can increase drowsiness and dizziness.

Avoid other over-the-counter and prescription products that contain acetaminophen. Too much acetaminophen could be dangerous. Talk to your doctor or pharmacist before taking any over-the-counter preparations.

Migrazone (acetaminophen, dichloralphenazone, and isometheptene) side effects

If you experience any of the following serious side effects, stop taking acetaminophen, dichloralphenazone, and isometheptene and seek emergency medical attention:
  • an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives);

  • liver damage (yellowing of the skin or eyes, abdominal pain); or

  • blood problems (easy or unusual bleeding or bruising).

These side effects are very rare and are not likely to occur during proper treatment with acetaminophen, dichloralphenazone, and isometheptene.

Other, less serious side effects may be more likely to occur. Continue to take acetaminophen, dichloralphenazone, and isometheptene and talk to your doctor if you experience

  • nausea;

  • dizziness, tiredness, or lightheadedness; or

  • a rash.

Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.

What other drugs will affect Migrazone (acetaminophen, dichloralphenazone, and isometheptene)?

Do not take acetaminophen, dichloralphenazone, and isometheptene if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days. Dangerous side effects could result.

Dichloralphenazone may increase the effects of other drugs that cause drowsiness, including antidepressants, alcohol, antihistamines, sedatives (used to treat insomnia), pain relievers, anxiety medicines, and muscle relaxants. Tell your doctor about all medicines that you are taking, and do not take any medicine unless your doctor approves.

Many other medicines contain acetaminophen, especially over-the-counter pain, fever, cold, and allergy medications. Too much acetaminophen can be very dangerous.

Drugs other than those listed here may also interact with acetaminophen, dichloralphenazone, and isometheptene. Talk to your doctor and pharmacist before taking any prescription or over-the-counter medicines.

Where can I get more information?

  • Your pharmacist has additional information about acetaminophen, dichloralphenazone, and isometheptene written for health professionals that you may read.

What does my medication look like?

Acetaminophen, dichloralphenazone, and isometheptene is available with a prescription under several brand and generic names. Ask your pharmacist any questions you have about this medication especially if it is new to you.

  • Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use this medication only for the indication prescribed.
  • Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ('Multum') is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Multum's drug information does not endorse drugs, diagnose patients or recommend therapy. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.
Copyright 1996-2006 Cerner Multum, Inc. Version: 2.07. Revision Date: 7/8/04 4:32:46 PM.

Recent Drug Updates at DrugIndexOnline:





Antipyrine and Benzocaine Antipyrine and Benzocaine
Generic name: Brand names: Antipyrine and Benzocaine Why is Antipyrine and Benzocaine prescribed? This medication is prescribed to reduce the inflammation and congestion and relieve the pain and discomfort of severe middle ear infections. This drug may be used in combination with an antibiotic more...

Buprenorphine injection Buprenorphine injection
Generic Name: Buprenorphine hydrochloride Dosage Form: Injection CIII Rx only Buprenorphine Description Buprenorphine hydrochloride is a narcotic under the Controlled Substances Act due to its chemical derivation from thebaine. Chemically, it is 17 - (cyclopropylmethyl) - α - (1,1 - dimet more...

Ery-Sol Ery-Sol
Generic Name: erythromycin topical (er ith roe MYE sin) Brand Names: A/T/S, Akne-Mycin, Emcin Clear, Ery-Sol, Erycette, Eryderm, Erygel, Erymax, Erythra-Derm, T-Stat, Theramycin Z What is Ery-Sol (erythromycin topical)? Erythromycin topical is an antibiotic that fights skin infection ca more...

Glucotrol XL Glucotrol XL
Generic name: Glipizide Brand names: Glucotrol, Glucotrol XL Why is Glucotrol XL prescribed? Glucotrol is an oral antidiabetic medication used to treat type 2 (non-insulin-dependent) diabetes. In diabetics either the body does not make enough insulin or the insulin that is produced no longer wor more...

Guaibid DM Guaibid DM
Generic Name: dextromethorphan and guaifenesin (dex troe me THOR fan and gwye FEN e sin) Brand Names: Benylin Expectorant, Cheracol-D, Duratuss DM, Fenesin DM, GG-DM SR, Glycotuss-DM, Guaibid DM, Guaifenex DM, Halotussin DM, Iophen DM NR, Mucobid DM, Naldecon DX Liquigel, Relacon LAX, Res more...

Muse injectable and transurethral Muse injectable and transurethral
Generic Name: alprostadil (injectable and transurethral) (al PROS ta dil) Brand Names: Caverject, Caverject Impulse, Edex, Muse What is alprostadil? Alprostadil relaxes blood vessels and muscles in the penis. This increases blood flow into the penis, causing an erection. Alprostadil is u more...

Nedocromil Solution Nedocromil Solution
Generic Name: Nedocromil Ophthalmic Solution (ne-doe-KROE-mil) Brand Name: AlocrilNedocromil Solution is used for:Treating itching associated with allergic conjunctivitis (pink eye). Nedocromil Solution is a mast cell stabilizer. It works by preventing the release of certain cells in the body th more...

Orabase-B with Benzocaine Dental Orabase-B with Benzocaine Dental
Some commonly used brand names are: In the U.S.— Anbesol, Baby 1 Anbesol Maximum Strength Gel 1 Anbesol Maximum Strength Liquid 1 Anbesol Regular Strength Gel 3 Anbesol Regular Strength Liquid 3 Benzodent 1 Chloraseptic Lozenges 2 Chloraseptic Lozenges, Children's 1 Dentapaine 1 Dent-Zel- more...